# SDR 20010426AP003

- Difficulty date: March 18, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N152GA
- Make and model: Beech 1900C
- Aircraft serial: UC143
- Engine: Pwa PT6A65B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT 9363 - FLL/EYW - EN ROUTE TO EYW, SHUTDOWN RIGHT ENGINE DUE TO BAD SURGING OF ENGINE, PLUS/MINUS 700 LBS OF TORQUE.  TROUBLESHOT RIGHT ENGINE AND FOUND BLEED VALVE CLOSING EARLY.  RECLASSED BLEED VALVE.  PERFORMED ENGINE RUNS.  OPS CHECK NORMAL.  NO EVIDENCE OF SURGING OBSERVED.  (M)
